# SDR 95FDEA01358

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbond
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B MIDFLAP T/E LWR SURFACE, 6 FEET FROM I/B END HAS DISBOND.  REPLACED DELAMINATION 6 FEET FROM I/B AND ON THE LT WING I/B MIDFLAP T/E LOWER SURFACE IAW FEDEX SRM 51-40-6.
